Alert archive / Missouri / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 91, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Jun 16, 2016, 8:58 PM CDT for St. Clair County, Missouri. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 16, 2016, 8:58 PM CDT (01:58 UTC)
- Expired
- Jun 16, 2016, 9:23 PM CDT
- In force
- 25 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
County St. Clair County, MO
The radar
The Pleasant Hill radar (KEAX), 94 km from the middle of the area, began a volume at 01:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 2.0 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3367 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 1443 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 15 m²/s²
- 0-3 km storm-relative helicity
- 114 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.5
The text
As transmitted.
270
WUUS53 KSGF 170158
SVRSGF
MOC185-170245-
/O.NEW.KSGF.SV.W.0091.160617T0158Z-160617T0245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
858 PM CDT THU JUN 16 2016
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN ST. CLAIR COUNTY IN WEST CENTRAL MISSOURI...
* UNTIL 945 PM CDT
* AT 857 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES SOUTHWEST
OF WARSAW...MOVING SOUTH AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED. AT 8:50 PM THERE WAS A REPORT OF TREES
SNAPPED AND LARGE TREE BRANCHES BLOWN DOWN WEST OF
WARSAW WITH THIS STORM.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
TRUMAN LAKE... OSCEOLA...
LOWRY CITY... ROSCOE...
VISTA... GERSTER...
HARPER... ICONIUM...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 3821 9354 3821 9351 3820 9350 3792 9351
3792 9385 3820 9375 3820 9356 3822 9357
3822 9355
TIME...MOT...LOC 0157Z 012DEG 25KT 3819 9354
HAIL...0.88IN
WIND...60MPH
$$
GRIFFIN1 follow-up statement
452
WWUS53 KSGF 170223
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
923 PM CDT THU JUN 16 2016
MOC185-170233-
/O.CAN.KSGF.SV.W.0091.000000T0000Z-160617T0245Z/
ST. CLAIR MO-
923 PM CDT THU JUN 16 2016
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN ST. CLAIR COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER GUSTY WINDS UP
TO 50 MPH AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 3821 9354 3821 9351 3820 9350 3792 9351
3792 9385 3820 9375 3820 9356 3822 9357
3822 9355
TIME...MOT...LOC 0220Z 012DEG 25KT 3801 9359
$$
GRIFFINWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 7:04 PM CDT, 1 hour 54 minutes earlier.
Area forecast discussion, Jun 16, 7:04 PM CDT, 1 hour 54 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
704 PM CDT THU JUN 16 2016
.UPDATE...
Issued at 655 PM CDT Thu Jun 16 2016
Convection has struggeled to develop through late this afternoon
despite a very unstable airmass. Only a couple of storms had
developed just ahead of a remant MCV makings it way across the
Missouri Ozarks. Yet to receive sounding data but RAP model
analysis suggest warming mid levels and little in the way of
surface convergence could at least be a factor to storm
suppression. Isolated thunderstorm development will remain
possible this evening primarily ahead of MCV.
&&
.SHORT TERM...(This evening through Friday)
Issued at 300 PM CDT Thu Jun 16 2016
It is another hot and humid day across southeast Kansas and the
Missouri Ozarks. MCV over east central Kansas this morning is
slowly moving to the east into western and central Missouri. An
outflow boundary from the storms associated with the MCV had
pushed into western and central Missouri and isolated
showers/storms were beginning to ignite along this boundary,
although having difficulty maintaining updraft strength, likely
due to drier air aloft. RAP does show some increase in mid level
moisture late this afternoon so still may see some stronger storms
develop. Forecast is actually quite challenging with regards
convection tonight and Friday, and then its impact on temperatures
and the need for heat advisories on Friday.
Short term models are advertising a weak frontal boundary across the
eastern Ozarks tonight through Friday and perhaps getting as far
east as highway 65 later Friday. Weak convergence along the
front along with the MCV and outflow boundary will likely
maintain an isolated thunderstorm threat through the overnight
hours. With increasing instabilities Friday and 0-3km theta e
differentials 40- 45K, could once again see stronger thunderstorms
in the afternoon with the potential for some damaging wind gusts
and to a lesser extent large hail. However, these will be isolated
to scattered in nature at best. Position of front, convection and
cloud cover will play a major part in afternoon heat index values,
with lower values expected across the east and advisory levels
across southeast Kansas and western and southern Missouri.
Confidence is high enough to extend the heat advisory through
Friday over southeast Kansas and portions of western and southern
Missouri.
.LONG TERM...(Friday Night through Thursday)
Issued at 300 PM CDT Thu Jun 16 2016
Upper ridge remains firmly in place across much of the mid section
of the country on Saturday, with the forecast area on the eastern
periphery on the ridge. Cannot rule out an isolated storm, but
confidence low enough not include in the forecast. Ridge briefly
re- asserts itself for late in the weekend so will likely see a
dry day Sunday. Although temperatures both Saturday and Sunday
will be in the upper 80s to lower 90s, slightly drier air will
hold index values down into the 90s.
Upper ridge then finally retreats westward putting the forecast area
into northwest flow, which holds through Thursday. This pattern then
becomes favorable for both MCS activity and slightly cooler
temperatures. Timing and development of any of these MCS's cannot be
made until we get closer to formation. So will broad brush low to
mid range probabilities in the gridded database to cover for this
potential.
&&
.AVIATION...(For the 00Z TAFS through 00Z Friday evening)
Issued at 646 PM CDT Thu Jun 16 2016
Pilots can expect a continuation of VFR conditions at area
terminals through Friday. A weak front will move across the area
from the east on Friday bringing a light easterly flow at the
surface. The potential for an isolated storm in the area cannot be
ruled out.
&&
.SGF Watches/Warnings/Advisories...
MO...Heat Advisory until 8 PM CDT this evening for MOZ055>058-067>071-
078>083-091-092-096>098-106.
Heat Advisory until 8 PM CDT Friday for MOZ066-077-088>090-
093>095-101>105.
KS...Heat Advisory until 8 PM CDT Friday for KSZ073-097-101.
&&
SHORT TERM...Raberding
LONG TERM...Raberding
AVIATION...FosterHazardous weather outlook, Jun 16, 7:37 PM CDT, 1 hour 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 737 PM CDT THU JUN 16 2016 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-180045- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 737 PM CDT THU JUN 16 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. WEATHER HAZARDS EXPECTED... LIMITED HAIL RISK. LIMITED THUNDERSTORM WIND DAMAGE RISK. LIMITED LIGHTNING RISK. LIMITED TO ELEVATED EXCESSIVE HEAT RISK. DISCUSSION... ISOLATED THUNDERSTORMS WILL DEVELOP THROUGH THE EVENING ESPECIALLY ACROSS PORTIONS OF CENTRAL AND SOUTH CENTRAL MISSOURI. A FEW OF THESE STORMS COULD BECOME STRONG TO LOCALLY SEVERE WITH LOCALIZED WIND GUSTS UP TO 60 MPH AND HAIL TO THE SIZE OF QUARTERS POSSIBLE IN THE STRONGEST STORMS. HEAT INDEX VALUES IN THE UPPER 90S TO NEAR 105 WILL SUBSIDE AFTER SUNSET. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. ISOLATED THUNDERSTORMS MAY DEVELOP ACROSS SOUTHERN MISSOURI FRIDAY AFTERNOON. A MARGINAL RISK FOR SEVERE STORMS IS POSSIBLE ACROSS SOUTHERN MISSOURI. DANGEROUS HEAT INDEX VALUES BETWEEN 100 AND 108 DEGREES ARE LIKELY AGAIN ON FRIDAY. WITH THE HOTTEST HEAT INDICES FOUND ACROSS SOUTHEAST KANSAS AND WESTERN INTO SOUTHERN MISSOURI. HEAT INDEX VALUES WILL DROP INTO THE UPPER 90S FROM SATURDAY THROUGH MONDAY. SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE TUESDAY AND WEDNESDAY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && MORE DETAILED INFORMATION CAN BE ACCESSED AT: HTTP://WWW.WEATHER.GOV/SGF/SITREP(ALL LOWERCASE) THIS PRODUCT IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.WEATHER.GOV/SGF(ALL LOWERCASE) FOSTER
In the hours before
Special weather statement, Jun 16, 4:06 PM CDT, 4 hours 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
406 PM CDT THU JUN 16 2016
MOZ078-079-089-090-162145-
GREENE MO-DADE MO-POLK MO-CEDAR MO-
406 PM CDT THU JUN 16 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN DADE...SOUTHEASTERN
CEDAR...NORTHWESTERN GREENE AND SOUTHWESTERN POLK COUNTIES UNTIL 445
PM CDT...
AT 406 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES NORTHWEST OF WALNUT GROVE...OR 11 MILES NORTHEAST OF
GREENFIELD...MOVING NORTHEAST AT 20 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IN THE ADVISORY INCLUDE...
BOLIVAR... STOCKTON LAKE...
STOCKTON STATE PARK... WALNUT GROVE...
FAIR PLAY... MORRISVILLE...
DADEVILLE... ALDRICH...
MASTERS... EUDORA...
DUNNEGAN... CANE HILL...
BONA...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3752 9380 3761 9371 3780 9349 3755 9320
3743 9342 3733 9361
TIME...MOT...LOC 2106Z 233DEG 25KT 3749 9364
GRIFFINSpecial weather statement, Jun 16, 4:08 PM CDT, 4 hours 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
408 PM CDT THU JUN 16 2016
MOZ091-162200-
WEBSTER MO-
408 PM CDT THU JUN 16 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN WEBSTER COUNTY UNTIL 500
PM CDT...
AT 408 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
MARSHFIELD...MOVING EAST AT 20 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IN THE ADVISORY INCLUDE...
MARSHFIELD... NIANGUA...
THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 96 AND 104.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3732 9302 3748 9279 3748 9277 3738 9269
3729 9269 3723 9292
TIME...MOT...LOC 2108Z 248DEG 16KT 3732 9292
GRIFFINSpecial weather statement, Jun 16, 7:08 PM CDT, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
708 PM CDT THU JUN 16 2016
MOZ055-067-170045-
BENTON MO-ST. CLAIR MO-
708 PM CDT THU JUN 16 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ST. CLAIR AND BENTON
COUNTIES UNTIL 745 PM CDT...
AT 707 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES WEST OF LINCOLN...OR 8 MILES NORTHWEST OF WARSAW...MOVING SOUTH
AT 20 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IN THE ADVISORY INCLUDE...
TRUMAN STATE PARK... TRUMAN LAKE...
WARSAW... LINCOLN...
COLE CAMP... IONIA...
FRISTOE... PALO PINTO...
RACKET... KNOBBY...
EDMONSON... HASTAIN...
MORA... LAKEVIEW HEIGHTS...
ICONIUM... BRANDON...
WHITAKERVILLE... EDWARDS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF ON OR NEAR TRUMAN LAKE AND THE WESTERN PORTION OF LAKE OF THE
OZARKS...GET OUT OF THE WATER AND MOVE INDOORS OR INSIDE A VEHICLE.
REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES FROM THE PARENT
THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW.
DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3809 9306 3807 9306 3806 9307 3807 9368
3820 9365 3820 9356 3822 9356 3821 9353
3851 9351 3851 9330 3854 9329 3853 9321
TIME...MOT...LOC 0007Z 341DEG 20KT 3835 9347
GRIFFINLocal storm report, Jun 16, 8:39 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
839 PM CDT THU JUN 16 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0756 PM HAIL WARSAW 38.24N 93.38W
06/16/2016 E1.00 INCH BENTON MO PUBLIC
NICKEL TO QUARTER SIZED HAIL REPORTED BY PUBLIC IN
WARSAW. RELAYED BY MEDIA. TIME ESTIMATED BY RADAR.
&&
RFRYESpecial weather statement, Jun 16, 8:53 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
853 PM CDT THU JUN 16 2016
MOZ067-170245-
ST. CLAIR MO-
853 PM CDT THU JUN 16 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ST. CLAIR COUNTY
UNTIL 945 PM CDT...
AT 852 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES WEST OF WARSAW...MOVING SOUTH AT 25 MPH.
NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IN THE ADVISORY INCLUDE...
TRUMAN LAKE... OSCEOLA...
LOWRY CITY... VISTA...
GERSTER... HARPER...
ICONIUM...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3821 9354 3821 9351 3820 9350 3792 9351
3792 9377 3820 9373 3821 9356 3822 9356
TIME...MOT...LOC 0152Z 009DEG 31KT 3821 9355
GRIFFINLocal storm report, Jun 16, 8:57 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
857 PM CDT THU JUN 16 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 PM TSTM WND DMG 8 NW WARSAW 38.32N 93.49W
06/16/2016 BENTON MO PUBLIC
LARGE TREE LIMBS GREATER THAN 2 INCHES IN DIAMETER BLOWN
DOWN.
&&
RFRYEThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 7:08 PM CDT | Special Weather Statement | SGF | Benton | 37 min |
| Jun 16, 7:12 PM CDT | Severe Thunderstorm Warning | SGF | Benton, St. Clair | 33 min |
| Jun 16, 7:42 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Hickory, St. Clair | 48 min |
| Jun 16, 8:27 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Camden, Dallas, Hickory | 48 min |
| Jun 16, 8:31 PM CDT | Flash Flood Warning | SGF | Benton | 6 hr |
| Jun 16, 8:53 PM CDT | Special Weather Statement | SGF | St. Clair | 52 min |
| Jun 16, 9:17 PM CDT | Special Weather Statement | SGF | Camden, Dallas, Hickory | 43 min |
| Jun 16, 9:55 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Dallas, Laclede | 35 min |
| Jun 16, 10:26 PM CDT | Areal Flood Advisory | SGF | Camden, Dallas, Hickory, Laclede | 6 hr |
| Jun 16, 10:46 PM CDT | Special Weather Statement | SGF | Laclede | 44 min |
| Jun 16, 10:57 PM CDT | Flash Flood Warning | SGF | Camden, Dallas, Laclede | 6 hr |
| Jun 16, 11:29 PM CDT | Special Weather Statement | SGF | Dallas | 46 min |
| Jun 16, 11:34 PM CDT | Special Weather Statement | SGF | Laclede, Wright | 56 min |
| Jun 17, 12:39 AM CDT | Areal Flood Advisory | SGF | Texas, Wright | 5 hr |
| Jun 17, 1:16 AM CDT | Special Weather Statement | SGF | Christian | 29 min |
| Jun 17, 1:29 AM CDT | Severe Thunderstorm Warning | SGF | Christian | 46 min |
| Jun 17, 1:48 AM CDT | Severe Thunderstorm Warning | SGF | Christian, Douglas, Ozark, Taney | 42 min |
| Jun 17, 2:08 AM CDT | Special Weather Statement | SGF | Dallas | 52 min |
| Jun 17, 2:23 AM CDT | Special Weather Statement | SGF | Douglas | 37 min |
| Jun 17, 2:58 AM CDT | Special Weather Statement | SGF | Ozark | 47 min |
| Jun 17, 5:00 AM CDT | Areal Flood Advisory | SGF | Dallas, Laclede | 4 hr |
| Jun 17, 5:11 AM CDT | Special Weather Statement | SGF | Oregon | 49 min |
| Jun 17, 4:37 PM CDT | Special Weather Statement | SGF | McDonald | 38 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.